RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Egorov, G V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:146
Abstract pages:465
Full texts:230
References:112
E-mail:

http://www.mathnet.ru/eng/person18090
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/697714

Publications in Math-Net.Ru
2004
1. G. V. Egorov, “Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture”, Mat. Zametki, 76:2 (2004),  172–182  mathnet  mathscinet  zmath; Math. Notes, 76:2 (2004), 161–169  isi  scopus
2002
2. G. V. Egorov, “Example of a Five-Sheeted Exotic Covering over $\mathbb C^2$”, Mat. Zametki, 71:4 (2002),  532–547  mathnet  mathscinet  zmath  elib; Math. Notes, 71:4 (2002), 486–499  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020